Open Access

Dual Appell systems in non-Gaussian white noise calculus


Full Text

Coming Soon.





Article Information

TitleDual Appell systems in non-Gaussian white noise calculus
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 2, 70-85
MathSciNet MR1772820
CopyrightThe Author(s) 1996 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

E. W. Lytvynov and G. F. Us, Dual Appell systems in non-Gaussian white noise calculus, Methods Funct. Anal. Topology 2 (1996), no. 2, 70-85.


BibTex

@article {MFAT57,
    AUTHOR = {Lytvynov, E. W. and Us, G. F.},
     TITLE = {Dual  Appell  systems  in  non-Gaussian  white  noise  calculus},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {2},
     PAGES = {70-85},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=57},
}


All Issues